# SDR ABXA070243

- Difficulty date: July 3, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- Aircraft time: 63,447 hours, 75,162 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 39261591AX
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING EXFOLIATED ON SLANT PANEL UNDER LEFT BUTT LINE 22 AT STA 737.  REPLACED FITTING IAW DC9 SRM.
